# SDR C2XA02CL150

- Difficulty date: July 14, 2002
- Submitted: July 16, 2002
- Operation: Air carrier
- Aircraft: N13989
- Make and model: Emb EMB-145LR
- Aircraft serial: 145271
- Engine: Allsn AE3007A
- System (JASC): 7313 · Fuel Injector Nozzle
- Part: Fuel Nozzle
- Part number: 3035060
- Condition: Malfunctioned
- Location: Nr 2 Engine
- Stage of operation: TX
- How discovered: C
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

CLE FLIGHT 3299 THE CREW REPORTED A BURNING EXHAUST FUME SMELL DURING ICE TEST.  MAINTENANCE INSPECTED AND REPLACED THE NR 2 ENGINE FUEL NOZZLES.  OPERATIONAL CHECKS WERE GOOD.  THE AIRCRAFT WAS RELEASED FOR SERVICE.
